MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Photodermatology, photoimmunology & photomedicine · 1993

Phenofibrate-induced lichenoid photodermatitis.

Gardeazabal J, Gonzalez M, Izu R, Gil N, Aguirre A, Diaz-Perez J L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Phenofibrate is an hypolipemiant drug derived from fibric acid. Cutaneous side effects such as pruritus, rash, urticarial lesions and some rare cases of photosensitivity have been described (1-3). The reported photosensitivity cases are clinically described as eczematous (1-3); some have been reproduced by photopatch-testing (2, 3). We studied a patient with a clinical and histopathological lichenoid eruption over light-exposed areas clearly related to phenofibrate therapy for an essential hypercholesterolemia.

Для цитирования: Gardeazabal J, Gonzalez M, Izu R, Gil N, Aguirre A, Diaz-Perez J L. Phenofibrate-induced lichenoid photodermatitis.. Photodermatology, photoimmunology & photomedicine. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.